Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tinnitus and Efavirenz
Oct 18, 2006

I have had tinnitus since March 2006, and an audiogram in May showed sensorineural loss of 35 db over left year. I have started taking Combivir (AZT&3TC) and Efavirenz for 16 weeks. But Tinnitus got worse recently. Can it be related to the Med?

Response from Dr. Conway

I am not aware of any direct link of tinnitus with any of the medications you are taking. This being said, any side effect of this type can be associated with any drug, although this can be quite rare. Of the agents you are taking, the AZT and Efavirenz could be implicated, although I find this unlikely. If it were safe for you to go off the medication to see if the tinnitus gets better, that would be the way to figure this out.



Previous
PEP not recommended VERY URGENT
Next
lora tabs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement